# SDR ASOA03688

- Difficulty date: December 11, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT AND RIGHT OUTBOARD SEAT TRACKS AND THE RIGHT INBOARD SEAT TRACK, BETWEEN FS 23-29 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT OUTBOARD SEAT TRACKS AND THE RIGHT INBOARD SEAT TRACK, BETWEEN FS 23-29 IAW SRM 51-25-01, 51-25-04 AND 53-00-00.  (M)
